MathSciNet Relay Station
MathSciNet bibliographic data
MR1666847 (2000f:37102) 37K10 (20F55 33E17 34M55)
Noumi, Masatoshi; Yamada, Yasuhiko Affine Weyl groups, discrete dynamical systems and Painlevé equations. Comm. Math. Phys. 199 (1998), no. 2, 281–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement